Israel Journal of Mathematics

, Volume 206, Issue 1, pp 313–325 | Cite as

Gelfand-Kirillov dimension of algebras with locally nilpotent derivations

Article

Abstract

Let R be a finitely generated algebra over a field of characteristic 0 with a locally nilpotent derivation δ ≠ 0. We show that if {ie313-1}, where the invariants {ie313-2} are prime and satisfy a polynomial identity, then {ie313-3}. Furthermore, when R is a domain, the same conclusion holds without the assumption that R is finitely generated. This enables us to obtain a result on skew polynomial rings. These results extend work of Bell and Smoktunowicz on domains with GK dimension in the interval [2, 3).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. V. Bavula, The inversion formula for automorphisms of the Weyl algebras and polynomial algebras, Journal of Pure and Applied Algebra 210 (2007), 147–159.CrossRefMATHMathSciNetGoogle Scholar
  2. [2]
    J. P. Bell and A. Smoktunowicz, Rings of differential operators on curves, Israel Journal of Mathematics 192 (2012), 297–310.CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    J. Bergen and P. Grzeszczuk, Goldie dimension of constants of locally nilpotent skew derivations, Journal of Algebra and its Applications 11 (2012), 1250105.MathSciNetGoogle Scholar
  4. [4]
    J. Bergen, S. Montgomery and D. S. Passman, Radicals of crossed products of enveloping algebras, Israel Journal of Mathematics 59 (1987), 167–184.CrossRefMATHMathSciNetGoogle Scholar
  5. [5]
    P. Grzeszczuk, On irreducible modules over q-skew polynomial rings and smash products, Proceedings of the American Mathematical Society 142 (2014), 59–69.CrossRefMATHMathSciNetGoogle Scholar
  6. [6]
    G. R. Krause and T. H. Lenagan, Growth of Algebras and Gelfand-Kirillov dimension, Graduate Studies in Mathematics, Vol. 22, American Mathematical Society, Providence, RI, 2000.MATHGoogle Scholar
  7. [7]
    M. Lorenz, On the Gelfand-Kirillov dimension of skew polynomial rings, Journal of Algebra 77 (1982), 186–188.CrossRefMATHMathSciNetGoogle Scholar
  8. [8]
    J. J. Zhang, A note on GK dimension of skew polynomial extensions, Proceedings of the American Mathematical Society 125 (1997), 363–373.CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 2015

Authors and Affiliations

  1. 1.Department of MathematicsDePaul UniversityChicagoUSA
  2. 2.Faculty of Computer ScienceBiałystok University of TechnologyBiałystokPoland

Personalised recommendations